# SDR CA150427013

- Difficulty date: April 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,224 hours
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 2003500806
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 25,775 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF FROM POINT A, CREW RECEIVED LT WING ANTI-ICE DUCT WARNING MSG.  DISPATCH & MOC WERE CONTACTED & THE QRH WAS FOLLOWED.  AFTER WEIGHING, AVAILABLE OPTIONS, DIVERSION INTO POINT B WAS DEEMED SAFEST OPTION AS THE ACFTT WOULD NOT BE ABLE TO FLY IN ICING CONDITIONS.  FLIGHT DIVERTED FOR ACFT SWAP & DEPARTED FOR POINT C.  MX RECTIFICATION HAD THE LT BLEED AIR LEAK CONTROL UNIT AT FAULT.  THE UNIT WAS REPLACED & TESTED IAW AMM 36-21-10.  ACFT HOURS 25768:12, CYCLES 20411.  THE MFG OF THIS UNIT WAS INDICATED IN THE SYS.  HOWEVER, IN THE MFG FIELD ABOVE, THE DROP DOWN DOESN`T OFFER A SELECTION.
